# SDR DALA2023100608241

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 137,403 hours, 19,858 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 F/A'S REPORT THAT SEVERAL PAX IN LAST ROW SMELLED FUMES DURING TAXI. FURTHERMORE SERVAL F/A'S REPORTED THAT DURING DEPLANING THEY SMELLED THE FUMES ALSO NEAR BOTH AFT LAVS AND IN THE CREW REST COMPARTMENT. CORRECTIVE ACTION: AS PER MCC REQUEST PEFORMED INSP FOR LAV/ GALLEY VENT FANS/ AFT CHILLERS/ LAV WATER HEATER/ LAV FIRE EXT/ LAV LIGHTS AND PSU / LAV SMOKE DET/ VACCUM GEN/ E&E COMP PER B767-300 AMM 05-51-56. PERFORMED ENG RUN WHILE ISOLATING PACKS TO VERFIY FUMES OR ODOR SOURCE PER B767-300 AMM 71-00. NO ODOR OR FUMES DETECTED AT THIS TIME. A/C OK FOR SVC. (4469336)
